Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Little bit of red color in the stool from last two days

hello sir. I am noticing a little bit of red colour in my stool from last two days.. and i would like to share with u that i am addicted to smoking to some extent..and i eat alot from outside including oily food.. I am feeling totally pain or anything..!! and i fear of telling this to my that somehow.they will come to know about my smoking habbit.. But now i m trying my best to leave it and have reduced the no. of ciggreates alot.!! what colud be the reason of for the red colour in the stool..can it be recovered by taking proper diet ..including fruits and vegetables,milk etc..and by not smoking anymore.??
Asked On : Thu, 3 Mar 2011
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello there...
welcome to healthcare Magic forum..
There are various reasons which might cause blood in the stool like Hemorrhoids(swollen blood vessels in the rectum or anus that can be painful, itchy, and can bled sometimes), anal fissure(tear in the lining of the anus) and many more serious conditions like colon cancer, colitis, colon polyps, diverticulosis etc. You need to get yourself investigated so that exact cause can be determined and you can be treated accurately.
It s a good thing that you are trying to quit smoking as smoking is associated with various long term effects on your body!!
You also need to follow a diet plan consisting of lot of fibers and fresh fruits which would keep your colon healthy.
Hope this helps!!
Take care!!
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor